Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Continuation and reflection of solutions of partial differential equations


Author: Fritz John
Journal: Bull. Amer. Math. Soc. 63 (1957), 327-344
DOI: https://doi.org/10.1090/S0002-9904-1957-10138-4
MathSciNet review: 0089332
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Green's formula and analytic continuation, Ann. of Math. Studies, vol. 33, 1954, pp. 1-14. MR 68646
  • 2. H. Lewy, A note on harmonic functions and a hydrodynamical application, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 111-113. MR 49399
  • 3. R. Gerber, Sur une condition de prolongement analytique des fonctions harmoniques, C. R. Acad. Sci. Paris vol. 233 (1955) pp. 1560-1562. MR 49400
  • 4. L. Nirenberg and C. B. Morrey, On the analyticity of the solutions of linear elliptic systems of partial differential equations, Technical Report No. 5, Department of Mathematics, University of California, Berkeley, 1956.
  • 5. C. B. Morrey, A variational method in the theory of harmonic integrals, OSR-Technical Note 55-108, 1955, pp. 18.
  • 6. H. Lamb, Hydrodynamics (reprinted by Dover Publications, 1945).
  • 7. L. M. Milne-Thomson, Theoretical hydrodynamics, 3d ed., Macmillan, 1955.
  • 8. J. J. Stoker, Surface waves in water of variable depth, Quarterly of Applied Mathematics vol. 5 (1947) pp. 1-54. MR 22135
  • 9. J. B. Diaz and G. S. S. Ludford, Reflection principles for linear elliptic second order partial differential equations with constant coefficients, Scritti Matematici offerti a Mauro Picone, 1955, pp. 87-95. MR 76153
  • 10. H. Poritsky, Applications of analytic functions to two-dimensional biharmonic analysis, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 258. MR 15630
  • 11. R. J. Duffin, Continuation of biharmonic functions by reflection, Duke Math. J. vol. 22 (1955) pp. 313-324. MR 79105
  • 12. R. J. Duffin, Analytic continuation in elasticity, Carnegie Institute of Technology, Technical Report No. 23 CIT-ORD-6D-TR23, 1956. MR 82806
  • 13. A. Huber, The reflection principle for polyharmonic functions, Pacific J. Math, vol. 5 (1955) pp. 433-439. MR 70736
  • 14. F. John, On linear partial differential equations with analytic coefficients. Unique continuation of data, Communications on Pure and Applied Mathematics vol. 2 (1949) pp. 209-253. MR 36930
  • 15. H. Lewy, On the boundary behavior of minimal surfaces, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 103-111. MR 49398


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1957-10138-4

American Mathematical Society